Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized spherical harmonics


Author: M. H. Protter
Journal: Trans. Amer. Math. Soc. 63 (1948), 314-341
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0024533-9
MathSciNet review: 0024533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, A formula for the stream function of certain flows, Proc. Nat. Acad. Sci. U.S.A. vol. 29 (1943) pp. 276-281. MR 0010079 (5:247c)
  • [2] -, Pseudo harmonic vectors and their properties, Bull. Amer. Math. Soc. vol. 51 (1945) p. 657.
  • [3] L. Bers and A. Gelbart, On a class of differential equations in mechanics of continua, Quarterly of Applied Mathematics vol. 1 (1943) pp. 168-188. MR 0008556 (5:25b)
  • [4] -, On a class of functions defined by partial differential equations, Trans. Amer. Math. Soc. vol. 56 (1944) pp. 67-93. MR 0010910 (6:86f)
  • [5] W. Stepanoff, Sur l'equation de Laplace et certains systemes triples orthogonaux, Rec. Math. (Mat. Sbornik) N.S. vol. 11 (1942) pp. 204-238. MR 0008109 (4:245g)
  • [6] E. T. Whittaker and G. N. Watson, A course of modern analysis, New York, 1943.
  • [7] R. von Mises and K. Friedrichs, Fluid dynamics, Brown University, 1942. Supplement.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0024533-9
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society